# SDR SIMA20220331004

- Difficulty date: March 31, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 15,385 hours, 10,151 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CA DECLARED EMERGENCY SHORT OF GATE B40 FOR CARGO SMOKE INDICATOR. CRG FWD VENT FAIL ON GROUND AFTER LANDING.-C/A-FOUND PIECE OF BAGGABIE LOCK NOT ALLOWING FWD CARGO RECIRC SOV TO FULLY CLOSE. REMOVED DEBRIES OK FOR SERVICE IAW EMB AMM 26-16-01.
